MathSciNet Relay Station
MathSciNet bibliographic data
MR2153471 (2006k:37076) 37D40 (11F06 37B10 37B40)
Katok, Svetlana; Ugarcovici, Ilie Geometrically Markov geodesics on the modular surface. Mosc. Math. J. 5 (2005), no. 1, 135–155.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement